Acneiform eruption with Phenytoin Halogenoderma expression

Jordi Rex, Isabel Bielsa, Miquel Ribera, Mireia Sàbat, Carlos Ferrándiz

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Halogenodermas are uncommon cutaneous eruptions due to systemic exposure to drugs or other substances containing halures, generally iodides or bromides. We describe herein a patient who developed an acneiform eruption by phenytoin simulating an halogenoderma.
Original languageEnglish
Pages (from-to)300-302
JournalMedicina Cutanea Ibero-Latino-Americana
Volume29
Issue number5
Publication statusPublished - 1 Sep 2001

Keywords

  • Drug reaction
  • Halogenoderma
  • Phenytoin

Fingerprint Dive into the research topics of 'Acneiform eruption with Phenytoin Halogenoderma expression'. Together they form a unique fingerprint.

  • Cite this

    Rex, J., Bielsa, I., Ribera, M., Sàbat, M., & Ferrándiz, C. (2001). Acneiform eruption with Phenytoin Halogenoderma expression. Medicina Cutanea Ibero-Latino-Americana, 29(5), 300-302.